# SDR IPXA2017020813846

- Difficulty date: January 16, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 27,671 hours, 18,621 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, MCD BS 1680 - 1720 BL 0 TO LBL 54.9 NUMEROUS AREAS OF CORROSION.  REPAIRED IAW SRM 53-60-51-2R-REPAIR 12
